# SDR MALA110086

- Difficulty date: April 10, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 9,176 hours, 6,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP BELOW DRAWER 204 IS MISSING.  INSTALLED EMERGENCY LIGHTING STRIP BELOW DRAWER 204.
